Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Suggest treatment for severe joint pain

DOCTOR OF THE MONTH - Mar 2017
Mar 2017
User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2010
Answered : 1363 Questions
Question
My spouse recently had viral fever with symptoms of Chikungunya. Mainly had fever and sudden severe joints pain. Dengue test came negative. This was about 2 months back. The symptoms are reduced now but joints pain continues. But lately having palpitation when sleeping. Should an ECG or other tests be done? Or is this normal? And what are the next steps please?
Thu, 19 Apr 2018 in Infections
 
 
Answered by Dr. Bhanu Partap 2 hours later
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello

After reading the medical details provided by you I understand your concern for your wife and I would like to tell you that if she is complaining of palpitations or fast heart rate after a viral illness then it's advisable that you should get an ECG as well as an Echocardiography done for her.

Sometime after viral illnesses heart gets affected temporarily so it's better to evaluate it.

I hope this information will guide you properly.

Kind regards
Dr Bhanu partap
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor